Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tummy tuck led to a bruise on thigh extending up to groin. Now?

I recently had a cosmetic procedure (a tummy tuck). About 3 days after the surgery, when I was able to look in a full length mirror, I noticed a bruise on the outside of my upper left thigh and another one on the left side of my stomach extending now into my upper groin area. What could be some of the causes for these unexplained bruises?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

You had liposuction to reduce fat from trunk...

You developed bruise after 3 days.

It is large ecchymoses. There is blood leaked from capillaries in the skin.

I feel, it might be due to some medicines or pos procedural complication.

You consult your doctor , who did this procedure. And have guidance for the occur acne of the ecchymoses. Ask him, is it due to drug or comlication.

Or some other cause?

Thrombophob oint application will clear the lesion in few days.

Take vitamin C and K for few weeks.

Do not worry, it is a simple skin condition.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Wed, 11 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor